# SDR JR2R2011122900690

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 23,547 hours, 16,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033292135
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT ANGLE ON THE FWD SIDE OF THE 280 CROSSBEAM CORRODED.  REPLACED ANGLE IAW SRM 51-42-06 AND 51-42-21.
